# SDR P5CA9600121

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: S Flange
- Condition: Cracked
- Location: 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 ENGINE S-FLANGE CRACKED AT 1:30 O'CLOCK POSITION.  WELDING CARRIED OUT IAW AMS 58-17.
